Journal Title
Title of Journal: J of Astronaut Sci
|
Abbravation: The Journal of the Astronautical Sciences
|
Publisher
Springer New York
|
|
|
|
Authors: James D Turner John L Junkins
Publish Date: 2013/03/13
Volume: 58, Issue: 3, Pages: 429-443
Abstract
A singularityfree solution is presented for inverting the Cartesian to Geodetic transformation Two rapidly converging generalized continued fraction algorithms are presented for handling applications spanning the LEO to GEO range of applications Comparisons with stateoftheart algorithms are provided for solution accuracy and runtime performance
Keywords:
.
|
Other Papers In This Journal:
|